# SDR 2001UALA00970

- Difficulty date: June 10, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N567UA
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 30,256 hours, 11,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

STRONG BURNED RUBBER ODOR ON TAKEOFF ROLL AT 100 KTS.  UNABLE TO DUPLICATE ODOR ON GROUND.
